# SDR ASOA20111206011

- Difficulty date: December 6, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 24,534 hours, 13,580 cycles
- System (JASC): 7603 · Power Lever
- Part: Module
- Part number: 14535059401
- Part serial: 145264
- Condition: Intermittent
- Location: Thrust
- Part time: 22,231 hours, 15,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY WERE UNABLE TO CONTROL THRUST SETTING IN FLIGHT. ON TAKEOFF ROLL THE THRUST SETTING WENT TO "E/T/O RESERVE".  THE POWER THRUST RATINGS KEEP CHANGING RANDOMLY.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT, WHERE MX REPLACED THE THRUST SETTING MODULE SWITCH BOX, PERFORMED OPS CHECKS AND CLEARED THE DISCREPANCY.
